# SDR REXA2016120402344

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,952 hours, 17,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DOES NOT CLOSE. REMOVED AND REPLACED PASS DOOR POWER ASSIST MOTOR IAW AMM 52-11-08. OPS CHECK OK. REMOVED AND REPLACED PASS DOOR PRESS VENT-FLAP ICE BREAK CABLE ASSY IAW AMM 52-11-15. OPS CHECK OK.
